# SDR SWAA2015110945867

- Difficulty date: November 8, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 48,970 hours, 22,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER FLASHLIGHT SAFETY STRAPS BROKEN.  R & R STRAPS IAW AMM.
